# SDR SWAA060848

- Difficulty date: March 15, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 33,933 hours, 28,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND R2 DOOR EVACUATION SLIDE GIRT BAR FWD RETAINER HOOK LOOSE.  REPAIRED RETAINER HOOK PER MM.
